Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had cold and fever. Prescribed metacin and dyosil. Noticed fever and vomiting. How to reduce fever?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
My 1.5 yr old daughter had cold and fever. She was adviced by doctor for Clamp (1-0-1 for 6days) along with metacin and dyosil. She was perfect after 6 days. On 9 the day afternoon again we noticed fever and she was given metacin 3 dose(2ml) in an interval of 6 hrs. Yesterday (11th day) in the evening when she woke from sleep her hair was full of sweat. After some time she even vomitted. In night also when rice in liquid form was given, she again vomitted. But her temperature was normal. Now today morning at 6 she is having 101.1 when measured under armpit. We have given 2ml of metacin. Why is the fever not going.
Posted Mon, 22 Jul 2013 in Child Health
Answered by Dr. Y V Siva Sankara Murty 24 minutes later

Thanks for writing to health care magic.

I can understand your problem.

There could be several causes of fever.

Does she have any other problem other than that fever and cold?
Is she complaining of throat pain or crying while passing urine or increased frequency of urination? Is there any associated cough?
Is the fever associated with chills?

Were any investigations done? (Like CBC, CRP, peripheral smear for malarial parasite, urine routine examination, urine culture and sensitivity etc)

So depending on the investigation reports and examination findings further treatment should be done. Those symptoms along with examination findings and investigations will give a clue to the cause of that fever. Common causes of fever in that age group include viral fever, throat infection, etc.

Monitor your kid for danger signs. Danger signs include

1. Poor feeding

2. Repeated vomiting

3. Loss of consciousness or lethargy

4. Seizures

If any of these danger signs occur then it is a emergency and you will have to contact your doctor immediately.

Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatric
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor